Skip to main content

Document details - SIGNAL STABILIZATION OF LIMIT CYCLING TWO DIMENSIONAL MEMORY TYPE NON LINEAR SYSTEMS BY GAUSSIAN RANDOM SIGNAL

Journal Volume 9, Issue 1, January - February 2020, Article 9432134 K.C. PATRA, N.KAR , " SIGNAL STABILIZATION OF LIMIT CYCLING TWO DIMENSIONAL MEMORY TYPE NON LINEAR SYSTEMS BY GAUSSIAN RANDOM SIGNAL " , International Journal of Emerging Trends & Technology in Computer Science (IJETTCS) , Volume 9, Issue 1, January - February 2020 , pp. 010-017 , ISSN 2278 - 6856.

SIGNAL STABILIZATION OF LIMIT CYCLING TWO DIMENSIONAL MEMORY TYPE NON LINEAR SYSTEMS BY GAUSSIAN RANDOM SIGNAL

    K.C. PATRA, N.KAR

Abstract

Abstract: Quenching of Limit cycles in nonlinear multivariable systems is a formidable task and for memory type systems in particular. The phenomenon of signal stabilization with random inputs has been investigated for 2x2 memory type nonlinear self oscillating systems. The results obtained developing a computer programmes for a novel digital simulation process have been substantiated by use of SIMULINK of MATLAB. Key words: limit cycle, nonlinear system, signal stabilization, random inputs.

  • ISSN: 22786856
  • Source Type: Journal
  • Original language: English

Cited by 0 documents

Related documents

{"topic":{"name":"Order Picking; AS/RS; Warehouses","id":5729,"uri":"Topic/5729","prominencePercentile":98.30173,"prominencePercentileString":"98.302","overallScholarlyOutput":0},"dig":"7972b85ca5bc948c1a2f0423f8150b186ec6bb8cf32afac11c4a324b8d78fb11"}